BROWSE

Related Scientist

Chakraborti, Debsoumya's photo.

Chakraborti, Debsoumya
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Many cliques with few edges and bounded maximum degree

DC Field Value Language
dc.contributor.authorDebsoumya Chakraborti-
dc.contributor.authorDa Qi Chen-
dc.date.accessioned2021-08-04T01:50:01Z-
dc.date.accessioned2021-08-04T01:50:01Z-
dc.date.available2021-08-04T01:50:01Z-
dc.date.available2021-08-04T01:50:01Z-
dc.date.created2021-07-07-
dc.date.issued2021-11-
dc.identifier.issn0095-8956-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10024-
dc.description.abstract© 2021 Elsevier Inc.Generalized Turán problems have been a central topic of study in extremal combinatorics throughout the last few decades. One such problem, maximizing the number of cliques of a fixed order in a graph with fixed number of vertices and bounded maximum degree, was recently completely resolved by Chase. Kirsch and Radcliffe raised a natural variant of this problem where the number of edges is fixed instead of the number of vertices. In this paper, we determine the maximum number of cliques of a fixed order in a graph with fixed number of edges and bounded maximum degree, resolving a conjecture by Kirsch and Radcliffe. We also give a complete characterization of the extremal graphs.-
dc.language영어-
dc.publisherAcademic Press Inc.-
dc.titleMany cliques with few edges and bounded maximum degree-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000702280800001-
dc.identifier.scopusid2-s2.0-85107630332-
dc.identifier.rimsid75961-
dc.contributor.affiliatedAuthorDebsoumya Chakraborti-
dc.identifier.doi10.1016/j.jctb.2021.05.005-
dc.identifier.bibliographicCitationJournal of Combinatorial Theory. Series B, v.151, pp.1 - 20-
dc.relation.isPartOfJournal of Combinatorial Theory. Series B-
dc.citation.titleJournal of Combinatorial Theory. Series B-
dc.citation.volume151-
dc.citation.startPage1-
dc.citation.endPage20-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusCOMPLETE SUBGRAPHS-
dc.subject.keywordPlusINDEPENDENT SETS-
dc.subject.keywordPlusGRAPH-
dc.subject.keywordPlusNUMBER-
dc.subject.keywordAuthorColexicographic graphs-
dc.subject.keywordAuthorExtremal graph theory-
dc.subject.keywordAuthorGeneralized Turán problem-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse